MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG EEA; GUIDE, SURGICAL, INSTRUMENT

COVIDIEN NORTH HAVEN - MFG EEA; GUIDE, SURGICAL, INSTRUMENT
Model Number EEATAID25D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a bariatric laparoscopic procedure, the device broke upon entry into abdomen.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the creation of the anastomosis in a bypass a bariatric laparoscopic procedure, the device broke upon entry into abdomen.A new product was replaced to resolve the issue in order to complete the case.There was no patient injury.

Brand Name
EEA
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7263526
Report Number1219930-2018-00747
Device Sequence Number987965
Product Code FZX
UDI-Device Identifier10884521045712
UDI-Public10884521045712
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberEEATAID25D
Device Catalogue NumberEEATAID25D
Device Lot NumberK7H0004X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1